# SDR USAA2013013100016

- Difficulty date: January 30, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 73,978 hours, 33,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT ROW 9R IS MISSING THE LENS.  INSTALLED LENS ON SEAT MOUNTED EMERGENCY LIGHT AT ROW 9R IAW AIRBUS MAINTENANCE MANUAL 33-51-13.
